# SDR 2007UALA02542

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 42,421 hours, 26,553 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Condition: Out Of Alignment
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR INOPERATIVE.  REPLACED RUDDER TRIM INDICATOR. UNIT OFF ALIGNMENT.  REPAIRED CONNECTOR PINS AND ALIGNED INDICATOR.
